# SDR CALA2013081390416

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 69,932 hours, 12,134 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Cable
- Condition: Frayed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PRE SELECT FILL OVERFILL CABLE BAD.  THE CABLE END IS FRAYED AND CABLE IS VERY LOOSE.  WATER SERVICE IS NORMAL FROM FWD WATER SERVICE PANEL (ELECTRIC) PROBLEM IS WITH AFT (MANUAL CABLE) SERVICE PANEL. COMPLIED WITH MEL. OPS CKS GOOD.
